# SDR A6WA201240681

- Difficulty date: June 17, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 21,524 hours, 20,808 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM,  FS 280.00 IS CRACKED JUST OTBD OF RBL 9.  REPAIRED IAW REO 601R-53-11-2338 BY CUTTING AWAY DAMAGE AND INSTALLING REPAIR ANGLE AND FILLERS.
